# SDR HEEA968371

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066304400
- Condition: Needle Sticks
- Location: Radar Alt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER NEEDLE STICKS AROUND 45 FEET.  DH LIGHT INOPERATIVE.  NEEDLE FLUCTUATES INTERMITTENTLY.
